# SDR 99ZZZX4661

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm G1159
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 4076
- Condition: Wrong Part
- Location: E/E Bay
- Component: Saft
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SAFT MODEL 4076 BATTERIES WERE FOUND INSTALLED IN SEVERAL G-11/G-III AIRCRAFT.  AFTER REVIEW OF THE AIRCRAFT MANUFACTURER'S DOCUMENTS AND TALKING DIRECTLY WITH THE MANUFACTURER, NOTHING COULD SUBSTANTIATE THIS PARTICULAR BATTERY BEING INSTALLED IN THIS MODEL AIRCRAFT.  THE CORRECT BATTERY FOR A G-II OR ANON-VSCF (D.C.) G-III IS THE MARATHON MODEL NR MA-5 OR CA-5 19 CELL BATTERY.  THE CORRECT BATTERY FOR THE VSCF (A.C.) G-III IS THE SAFT 4076-11 20 CELL BATTERY.
